# SDR DL76S970264

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CABIN AUTO INOP EICAS WITH CABIN ALT AUTO 2 AND CABIN ALT 1 EICAS STATUS MESSAGE.  RETURN TO LAX.  REPLACED OUTFLOW VALVE, SYSTEM CHECKS NORMAL.
